Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 14.

Article

Loureiro, Ana F. and Maroni, P. and Yakubovich, S. (2014) On a polynomial sequence associated with the Bessel operator. Proceedings of the American Mathematical Society, 142 . pp. 467-482. ISSN 0002-9939. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Loureiro, Ana F. and Yakubovich, S. (2013) The Kontorovich-Lebedev transform as a map between d-orthogonal polynomials. Studies in Applied Mathematics, 131 (3). pp. 229-265. ISSN 0022-2526. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Loureiro, Ana F. and Yakubovich, S. (2013) Central factorials under the Kontorovich–Lebedev transform of polynomials. Integral Transforms and Special Functions, 24 (3). ISSN 1065-2469. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Loureiro, Ana F. (2013) q-Differential equations for q-classical polynomials and q-Jacobi-Stirling numbers. q-Differential equations for q-classical polynomials and q-Jacobi-Stirling numbers . (Submitted) (Full text available)
[img]
Preview

Loureiro, Ana F. and Maroni, P. (2012) Polynomial sequences associated with the classical linear functionals. Numerical Algorithms, 60 (2). pp. 297-314. ISSN 1017-1398. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Loureiro, Ana F. and Maroni, P. (2011) Around q-Appell polynomial sequences. Ramanujan Journal, 26 (3). pp. 311-321. ISSN 1382-4090. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Loureiro, Ana F. and Cardoso, J. R. (2011) On the convergence of Schröder iteration functions for pth roots of complex numbers. Applied Mathematics and Computation, 217 (21). pp. 8833-8839. ISSN 0096-3003. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Loureiro, Ana F. and Maroni, P. (2011) Quadratic decomposition of Laguerre polynomials via lowering operators. Journal of Approximation Theory, 163 (7). pp. 888-903. ISSN 0021-9045. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Cardoso, J. R. and Loureiro, Ana F. (2011) Iteration functions for pth roots of complex numbers. Numerical Algorithms, 57 (3). pp. 329-356. ISSN 1017-1398. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Loureiro, Ana F. (2010) New results on the Bochner condition about classical orthogonal polynomials. Journal of Mathematical Analysis and Applications, 364 (2). pp. 307-323. ISSN 0022-247X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Loureiro, Ana F. and Maroni, P. (2008) Quadratic decomposition of Appell sequences. Expositiones Mathematicae, 26 (2). pp. 177-186. ISSN 0723-0869. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Loureiro, Ana F. and Maroni, P. and Rocha, Z. da (2006) The generalised Bochner condition about classical orthogonal polynomials revisited. Journal of Mathematical Analysis and Applications, 322 (2). pp. 645-667. ISSN 0022-247X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Book section

Loureiro, Ana F. and Yakubovich, S. (2014) On especial cases of Boas-Buck type polynomial sequences. In: Milovanović, G. and Rassias, M., eds. Analytic Number Theory, Approximation Theory, and Special Functions. Springer New York, pp. 705-720. ISBN 978-1-4939-0257-6. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Thesis

Loureiro, Ana F. (2008) Hahn's generalized problem and corresponding Appell sequences. Doctor of Philosophy (PhD) thesis, Faculty of Sciences, University of Porto. (Full text available)
[img]
Preview

This list was generated on Fri Sep 4 20:00:19 2015 BST.